# SDR 99ZZZX4034

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Adapter
- Part number: 40640316101
- Condition: Worn
- Location: Spline
- Part time: 2,320 hours
- Component: 407040325101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 INSPECTION, SECTION II ITEM 2 CLEANING SPLINES ON BLOWER SHAFT AND ADAPTER.  SPLINES HAVE SLIGHT STEP WORN INTO THEM AT FLANGED END OF ADAPTER.  THIS SMALL STEP PREVENTS ADAPTER FROM SLIDING FREELY ON BLOWER SHAFT SPLINES WHEN SUBJECT TO TORSIONAL LOAD OF DRIVESHAFT TURNING.
